# SDR SWIA2019122747386

- Difficulty date: November 5, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Link
- Condition: Corroded
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBD. GROUND SPOILER ACTUATOR LINK (LWR) AND BOLT RUSTED AND WORN       (C-CHECK)   RO:12/24/2019 INSTALLED NEW GRND ACTUATOR LINK AND ATTACHING HARDWARE FOR L/H OTBD GRND SPOILER ACTUATOR REF CRJ-200 AMM, OPS CHECK GOOD.
